Advanced

On the asymptotics of the scenery flow

Aspenberg, Magnus LU ; Ekström, Fredrik LU ; Persson, Tomas LU and Schmeling, Jörg LU (2015) In Discrete and Continuous Dynamical Systems. Series A 35(7). p.2797-2815
Abstract
We study the asymptotics of the scenery flow. We give corrected versions with proofs of a certain lemma by Hochman, and study some related phenomena.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Scenery flow, invariant measure, interval map, fractal geometry, Haus-dorff dimension
in
Discrete and Continuous Dynamical Systems. Series A
volume
35
issue
7
pages
2797 - 2815
publisher
American Institute of Mathematical Sciences
external identifiers
  • wos:000349678500001
  • scopus:84921856589
ISSN
1553-5231
DOI
10.3934/dcds.2015.35.2797
language
English
LU publication?
yes
id
ca85e329-128b-4110-9494-40cd7d740789 (old id 5160032)
date added to LUP
2015-03-25 08:01:24
date last changed
2017-03-16 14:24:01
@article{ca85e329-128b-4110-9494-40cd7d740789,
  abstract     = {We study the asymptotics of the scenery flow. We give corrected versions with proofs of a certain lemma by Hochman, and study some related phenomena.},
  author       = {Aspenberg, Magnus and Ekström, Fredrik and Persson, Tomas and Schmeling, Jörg},
  issn         = {1553-5231},
  keyword      = {Scenery flow,invariant measure,interval map,fractal geometry,Haus-dorff dimension},
  language     = {eng},
  number       = {7},
  pages        = {2797--2815},
  publisher    = {American Institute of Mathematical Sciences},
  series       = {Discrete and Continuous Dynamical Systems. Series A},
  title        = {On the asymptotics of the scenery flow},
  url          = {http://dx.doi.org/10.3934/dcds.2015.35.2797},
  volume       = {35},
  year         = {2015},
}